Alert archive / Missouri / Tornado Warnings in 2022

Tornado Warning 1, NWS Kansas City, MO

March 5, 2022Harrison County, Mercer County, Schuyler County, Missouri

NWS Kansas City, MO issued this tornado warning at Mar 5, 2022, 5:13 PM CST for Harrison County, Mercer County, Schuyler County, Missouri. It was in force for 197 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2022, 5:13 PM CST (23:13 UTC)
Expired
Sep 18, 2022, 9:00 PM CDT
In force
197 days
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Harrison County, MO, Mercer County, MO, Schuyler County, MO

The radar

The Des Moines radar (KDMX), 135 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 5, 2:04 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2022-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2022-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 425 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-441 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
425 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WFUS53 KEAX 052313
TOREAX
MOC081-129-052330-
/O.NEW.KEAX.TO.W.0001.220305T2313Z-220305T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
513 PM CST Sat Mar 5 2022

The National Weather Service in Pleasant Hill has issued a

* Tornado Warning for...
  Northwestern Mercer County in north central Missouri...
  Northeastern Harrison County in north central Missouri...

* Until 530 PM CST.
    
* At 513 PM CST, a severe thunderstorm capable of producing a tornado
  was located 8 miles northeast of Cainsville, or 13 miles south of
  Leon, moving northeast at 45 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Pleasanton and South Lineville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4046 9372 4049 9389 4058 9382 4058 9351
TIME...MOT...LOC 2313Z 239DEG 41KT 4054 9370 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Blair
4 follow-up statements
036 
WWUS53 KEAX 052319
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
519 PM CST Sat Mar 5 2022

MOC081-052329-
/O.CAN.KEAX.TO.W.0001.000000T0000Z-220305T2330Z/
Harrison MO-
519 PM CST Sat Mar 5 2022

...THE TORNADO WARNING FOR NORTHEASTERN HARRISON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for north central
Missouri.

LAT...LON 4058 9351 4049 9367 4049 9377 4058 9377
TIME...MOT...LOC 2319Z 239DEG 41KT 4058 9362 

$$

MOC129-052330-
/O.CON.KEAX.TO.W.0001.000000T0000Z-220305T2330Z/
Mercer MO-
519 PM CST Sat Mar 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHWESTERN MERCER COUNTY...
    
At 519 PM CST, a severe thunderstorm capable of producing a tornado
was located near Mercer, or 13 miles southeast of Leon, moving
northeast at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Pleasanton and South Lineville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4058 9351 4049 9367 4049 9377 4058 9377
TIME...MOT...LOC 2319Z 239DEG 41KT 4058 9362 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Blair
614 
WWUS53 KEAX 052329
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
529 PM CST Sat Mar 5 2022

MOC129-052339-
/O.EXP.KEAX.TO.W.0001.000000T0000Z-220305T2330Z/
Mercer MO-
529 PM CST Sat Mar 5 2022

...THE TORNADO WARNING FOR NORTHWESTERN MERCER COUNTY WILL EXPIRE AT
530 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM CST for north central
Missouri.

LAT...LON 4058 9351 4049 9367 4049 9377 4058 9377
TIME...MOT...LOC 2329Z 239DEG 41KT 4064 9349 

$$

Blair
279 
WFUS53 KEAX 190150
TOREAX
MOC197-190200-
/O.NEW.KEAX.TO.W.0001.220919T0150Z-220919T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
850 PM CDT Sun Sep 18 2022

The National Weather Service in Pleasant Hill has issued a

* Tornado Warning for...
  East central Schuyler County in northeastern Missouri...

* Until 900 PM CDT.
    
* At 850 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Downing, or 9 miles west of Memphis, moving
  southeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Downing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4054 9235 4038 9235 4043 9245 4055 9239
TIME...MOT...LOC 0150Z 292DEG 26KT 4046 9235 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Kurtz
959 
WWUS53 KEAX 190158
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
858 PM CDT Sun Sep 18 2022

MOC197-190207-
/O.EXP.KEAX.TO.W.0001.000000T0000Z-220919T0200Z/
Schuyler MO-
858 PM CDT Sun Sep 18 2022

...THE TORNADO WARNING FOR EAST CENTRAL SCHUYLER COUNTY WILL EXPIRE
AT 900 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until midnight CDT for northeastern
Missouri.

Remember, a Tornado Warning still remains in effect for SCOTLAND 
COUNTY UNTIL 945 PM CDT.

LAT...LON 4054 9235 4038 9235 4043 9245 4055 9239
TIME...MOT...LOC 0157Z 292DEG 26KT 4045 9230 

$$

Kurtz

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Mar 5, 3:53 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 5, 3:53 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
353 PM CST Sat Mar 5 2022

.Discussion...
Issued at 321 PM CST SAT MAR 5 2022

KEY MESSAGES

- Strong to severe thunderstorms are expected across far northern MO
(north of US-36). Primary hazards include high winds and hail. An
isolated tornado is possible

- Weaker showers and thunderstorms are expected south of US-36.
Gusty winds and sub-severe hail are still possible.

- Breezy conditions are expected to continue through the overnight.
Sustained with at 20-25 MPH with gusts 30-40 MPH are expected.

- Breezy conditions and dry air both ahead and behind the cold front
increases fire weather concerns. Burning is discourage.

DETAILED DISCUSSION

A fairly active weather pattern is expected over the next 48 hours.
Strong southerly winds have pushed temperatures up into the 70's
most areas. A strong cold front to the west moves through this
afternoon bring chances for showers and thunderstorms with
potentially strong to severe storms expected across northern MO.
This front also flips the switch back to winter plummeting
temperatures before some light snow moves through Monday morning.

Starting off with the next few hours, a surface low over north
central KS works its way north and eastward through the afternoon
and overnight. A large area of instability driven by swift southerly
warm air advection and bounded by a moisture boundary across central
KS works its way into E KS and W MO. The triple point of the low is
the largest concern due to the interactions and forcing of all the
boundaries. Showers and thunderstorms this morning have slowed the
progression of warm air northward which slightly lowers severe
potential; however, it has also moved the concern further south
toward the MO/IA border. Therefore, areas across northern MO,
primarily north of US-36 remain in a favorable environment for
strong to severe storms. High winds above 65 MPH and 1-1.5 inch hail
continue to be the primary concerns. An isolated tornado cannot be
ruled out with a small bulge in the moisture boundary working its
way into far NW MO. Ample shear and instability above 1000 J/kg K
reinforce the environment. The largest uncertainty at the moment is
the storm motions compared to the push of warm air mentioned
earlier. Storm motions around 50-60kts allude to storms quickly
moving into a cooler environment which results in more elevated
convection reducing tornado chances. However, this does not
significant reduce the wind and hail hazards which are the primary
threats.

Further south the cold front is expected to lag behind the moisture
boundary. A line of scattered showers and thunderstorms is expected
to form southward along the moisture boundary to the west and work
its way through the region this afternoon and evening. These storms
are expected to be weaker than those to the north; however, an
isolated strong cell with gusty winds and sub severe hail is
possible. Chances for precipitation decrease as you move further
south along the KS/MO border.

On top of all of this, southerly winds around 20-25 MPH with gusts
over 40 MPH continue into the overnight. Expectations are for winds
to remain below Wind Advisory criteria; however, if post frontal
winds are faster than anticipated, a wind advisory may be needed for
the overnight. Winds are expected to slow down before sunrise
tomorrow morning.

But wait, there's more! Behind this cold front, air temperatures
traumatically decrease into The 50s Sunday, then 40s Monday.
Overnight Sunday into Monday, another wave moves to the southeastern
MO which brings chances for light rain and snow. Snow accumulations
are expected to be relatively minor with most places being 0.2-0.5
inches. Areas further north may see near an inch of snow
accumulation. A break from the activity comes Tuesday and Wednesday
when sunshine returns and temperatures rebound into the 50s.

&&

.Aviation...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1139 AM CST SAT MAR 5 2022

MVFR conditions are anticipated for a majority of the period.
Some isolated showers and thunderstorms are expected in the area
for the next hour or two. An area of clearing to the west is
forecasted to move over the region which may lift CIGs into VFR
for a few hours ahead of a cold front approaching from central KS.
CIGs are expected to lower ahead of the frontal passage; however,
dry air behind the front is expected to keep coverage relatively
scattered.

Winds are expected to be gusty through the period with gusts
around 30-35 knots anticipated. Winds start southerly before
transitioning through westerly to northerly behind the front.
Winds are expected to dissipate near sunrise tomorrow.

&&

.Fire Weather...
Issued at 355 AM CST SAT MAR 5 2022

Southerly winds have been sustained at 20-25 MPH with gusts
reaching 30-40 MPH. Winds have been gradually shifting toward the
southwest ahead of an approaching cold front. Winds are expected
to continue to shift northwesterly once the front passes. Showers
and thunderstorms are expected as the front moves through;
however, dry air and gusty winds behind the front keeps fire
weather concerns elevated through the overnight. Winds relax
towards sunrise tomorrow.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.

&&

Discussion...Pesel
Aviation...Pesel
Fire Weather...Pesel
Hazardous weather outlook, Mar 5, 3:32 AM CST, 13 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
332 AM CST Sat Mar 5 2022

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-060945-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
332 AM CST Sat Mar 5 2022

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Elevated fire weather concerns expected today as afternoon highs
 warm back into the 60s and 70s with gusting winds up to 35 to 40
 MPH.

 Strong to severe storms are possible Saturday evening with damaging
 winds and hail up to the size of a quarter the main threats. A
 isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 Rain is expected to change over to snow Sunday night into Monday...
 minor snow accumulations are possible.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Mar 5, 2:52 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
252 PM CST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             WESTBORO                40.54N 95.32W
03/05/2022  M0.88 INCH       ATCHISON           MO   EMERGENCY MNGR

&&

BT
Special weather statement, Mar 5, 3:02 PM CST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
302 PM CST Sat Mar 5 2022

MOZ002-011-012-052130-
Holt MO-Nodaway MO-Andrew MO-
302 PM CST Sat Mar 5 2022

...A strong thunderstorm will impact portions of northeastern Holt,
central Nodaway and northern Andrew Counties through 330 PM CST...

At 302 PM CST, Doppler radar was tracking a strong thunderstorm near
Maitland, or 12 miles southwest of Maryville, moving northeast at 35
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Maryville, Ravenwood, Maitland, Barnard, Conception Junction, Graham,
Pickering, Clyde and Arkoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CST for northwestern
Missouri.

&&

LAT...LON 4038 9460 4030 9460 4007 9497 4020 9513
      4053 9479
TIME...MOT...LOC 2102Z 224DEG 30KT 4019 9499

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BT
Special weather statement, Mar 5, 3:37 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
337 PM CST Sat Mar 5 2022

MOZ004-012-013-052200-
De Kalb MO-Gentry MO-Andrew MO-
337 PM CST Sat Mar 5 2022

...A strong thunderstorm will impact portions of southern Gentry,
southeastern Andrew and northwestern DeKalb Counties through 400 PM
CST...

At 337 PM CST, Doppler radar was tracking a strong thunderstorm near
Country Club Villa, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Savannah, Country Club Villa, Country Club, King City, Union Star,
Amazonia, Cosby, Ford City and Helena.

This includes the following highways...
 Interstate 29 between mile markers 52 and 58.
 Interstate 229 between mile markers 10 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CST for northwestern
Missouri.

&&

LAT...LON 4012 9422 3982 9465 3982 9487 3989 9491
      4013 9461
TIME...MOT...LOC 2137Z 222DEG 45KT 3989 9476

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Blair
Special weather statement, Mar 5, 4:16 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
416 PM CST Sat Mar 5 2022

MOZ003>005-052245-
Worth MO-Gentry MO-Harrison MO-
416 PM CST Sat Mar 5 2022

...A strong thunderstorm will impact portions of eastern Worth,
Gentry and northwestern Harrison Counties through 445 PM CST...

At 416 PM CST, Doppler radar was tracking a strong thunderstorm near
Albany, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albany, Eagleville, New Hampton, Darlington, Gentry, Allendale,
Denver, Martinsville and Hatfield.

This includes Interstate 35 in Missouri between mile markers 105 and
112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CST for north central
and northwestern Missouri.

&&

LAT...LON 4054 9388 4011 9433 4014 9453 4057 9428
      4057 9400
TIME...MOT...LOC 2216Z 221DEG 46KT 4020 9439

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Blair
Local storm report, Mar 5, 4:25 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 PM CST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             DARLINGTON              40.20N 94.40W
03/05/2022  E0.88 INCH       GENTRY             MO   PUBLIC

&&

BT
Local storm report, Mar 5, 4:38 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
438 PM CST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 NE ALBANY             40.26N 94.32W
03/05/2022  M0.88 INCH       GENTRY             MO   PUBLIC

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 8:30 AM CSTSpecial Weather StatementEAXGentry30 min
Mar 5, 8:39 AM CSTSpecial Weather StatementEAXWorth36 min
Mar 5, 3:02 PM CSTSpecial Weather StatementEAXNodaway28 min
Mar 5, 3:28 PM CSTSevere Thunderstorm WarningEAXNodaway, Worth28 min
Mar 5, 3:37 PM CSTSpecial Weather StatementEAXDeKalb23 min
Mar 5, 4:16 PM CSTSpecial Weather StatementEAXGentry29 min
Mar 5, 4:22 PM CSTSevere Thunderstorm WarningEAXGentry, Harrison, Worth23 min
Mar 5, 4:56 PM CSTSevere Thunderstorm WarningEAXHarrison, Mercer19 min
Mar 5, 5:28 PM CSTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb32 min
Mar 5, 5:43 PM CSTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Ray47 min
Mar 5, 5:51 PM CSTSevere Thunderstorm WarningEAXLinn, Livingston39 min
Mar 5, 5:54 PM CSTSevere Thunderstorm WarningEAXGrundy, Livingston, Mercer, Sullivan36 min

Nearby

Tornado Warnings in Missouri, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.